# SDR GTIA040737

- Difficulty date: August 2, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CABIN FLOOR SUPPORT CORROSION FS 160-200 LBL 44.  REMOVED FLOOR SUPPORT.  FABRICATED NEW FLOOR SUPPORT.  INSTALLED NEW FLOOR SUPPORT.  (M)
